MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER SHAFT PLUSDRIVE 1.5/2 LONG SEL; SCREWDRIVER

SYNTHES GMBH SCRDRIVER SHAFT PLUSDRIVE 1.5/2 LONG SEL; SCREWDRIVER
Catalog Number 313.252
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in united kingdom as follows: it was reported on (b)(6) 20233 that the scrub nurse was unable to load the screwdriver into the handle, they tried a different handle but the screwdriver would not engage so they tried the original handle with a new screwdriver and this still wouldn¿t engage.Upon trying a different screwdriver with a different handle these engaged as they should.It is presumed the original handle and screwdriver shaft were both faulty.The surgery was completed in a timely manner and there were no other complications.There was no patient impact and the procedure was not due to the failure.The patient is doing well.This report is for one (1) scrdriver shaft plusdrive 1.5/2 long sel.This is report 2 of 2 for complaint (b)(4).

Brand Name
SCRDRIVER SHAFT PLUSDRIVE 1.5/2 LONG SEL
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16306548
Report Number8030965-2023-01435
Device Sequence Number12283494
Product Code HXX
UDI-Device Identifier07611819774261
UDI-Public(01)07611819774261
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number313.252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE-SM W/HEX-COUPL
Patient SexUnknown